# SDR SIMA20151002017

- Difficulty date: October 2, 2015
- Submitted: November 17, 2015
- Operation: Air carrier
- Aircraft: N683AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500833
- Aircraft time: 28,231 hours, 24,396 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON CARGO DOOR CUT OUT FRAME 65, ABOVE SILL.  REPAIRED FRAME 65 AT THE FWD LOWER CORNER OF THE CARGO DOOR CUT OUT IAW SRM 53-31-04.
